MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 01/15/2026
Type of Reportable Event Death
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that after aquablation therapy and during focal bladder neck cautery, the patient coded.It was reported that massive clots were found in both the left and right atria.The patient has a history of atrial fibrillation (afib) and stopped taking anticoagulant medication (eliquis) 3 days prior to the procedure.According to the treating surgeon, the clots were identified as new and likely formed within the last 3 days of the procedure.The patient was taken to the coronary care unit (ccu) to have the clots in the atrium evacuated and remained stable.It was reported that the patient passed away a few days post-aquablation therapy.No other details were provided regarding the patient's death.It is unknown if an autopsy was performed.Procept has made multiple follow-up attempts to obtain additional details regarding the patient's death; however, to date, no additional details have been received.No malfunction of the aquabeam robotic system was reported.
 
Additional Manufacturer Narrative
The aquabeam robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The investigation of this event consisted of a review of the device history record (dhr), treatment log files and instructions for use (ifu).A review of the device history record (dhr) for ab2000-b/serial number (b)(6) was performed, which confirmed that there were no non conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.The log files for this event were reviewed.No instances of any errors were observed before, during, or after the treatment pass and was completed successfully.The aquabeam robotic system instructions for use (ifu), ifu0101-00, rev.E, was reviewed.3.Contraindications do not use the aquabeam robotic system in patients who do not meet the indication for the system¿s intended use.In addition, do not use the system in the following: - inability to safely stop anticoagulants or antiplatelet agents perioperatively.It was reported that the patient passed away a few days post aquablation therapy.The treating surgeon confirmed that the patient had a history of atrial fibrillation (afib).No other details were provided regarding patient's death despite multiple attempts to obtain information such as cause of death.It is unknown if autopsy was performed.No malfunction of the aquabeam robotic system was reported.The treating surgeon does not attribute this event to aquablation therapy.Based on the event details, plus a review of the treatment log files, dhr, and ifu, the event is considered not to be device-related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key24308468
Report Number3012977056-2026-00019
Device Sequence Number5381070
Product Code PZP
UDI-Device IdentifierB614AB20001
UDI-Public+B614AB20001/16D202112219
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale